# SDR USAA070123

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 RBL 33 ON VERT STIFFENER CRACKED.  DEFETIVE PART REPLACED WITH IDENT PART, DEFECT SIZE:  1 INCH.
